# SDR DALA13004223214

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY RT SIDE TRAY AT S23R AFT OF FR68 IS CRACKED. REPLACED RT SIDE TRAY AT STR 23R AFT OF FR68 IAW SRM 51-42-11, NEW SIDE TRAY FABRICATED FROM 2024T3.063 BATCH  0002344339 IAW SRM 53-41-14.
